Alert archive / Arizona / Wind Advisories in 2009
Wind Advisory 10, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Apr 14, 2009, 1:49 PM MST. It took effect at Apr 15, 2009, 10:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2009, 1:49 PM MST (20:49 UTC)
- In effect from
- Apr 15, 2009, 10:00 AM MST
- Expired
- Apr 15, 2009, 7:55 PM MST
- In force
- 10 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTWC 142049 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 149 PM MST TUE APR 14 2009 AZZ019-030-033>035-150500- /O.NEW.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...TUCSON...NOGALES... SIERRA VISTA 149 PM MST TUE APR 14 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST WEDNESDAY. THE NEXT IN A SERIES OF PACIFIC STORM SYSTEMS WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA WEDNESDAY. WINDS WILL INCREASE BY MID TO LATE MORNING AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 45 TO 55 MPH ARE ALSO FORECAST. EVEN STRONGER WINDS COULD OCCUR IN THE VICINITY OF SHOWERS WEDNESDAY AFTERNOON AND EVENING...AND THROUGH FAVORED MOUNTAIN PASSES OR ALONG RIDGETOPS. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KD
5 follow-up statements
000 WWUS75 KTWC 150200 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 700 PM MST TUE APR 14 2009 AZZ019-030-033>035-151400- /O.CON.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...TUCSON...NOGALES... SIERRA VISTA 700 PM MST TUE APR 14 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST WEDNESDAY. THE NEXT IN A SERIES OF PACIFIC STORM SYSTEMS WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA WEDNESDAY. WINDS WILL INCREASE BY MID TO LATE MORNING AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 45 TO 55 MPH ARE ALSO FORECAST. EVEN STRONGER WINDS COULD OCCUR IN THE VICINITY OF SHOWERS WEDNESDAY AFTERNOON AND EVENING...AND THROUGH FAVORED MOUNTAIN PASSES OR ALONG RIDGETOPS. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KTWC 151003 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 303 AM MST WED APR 15 2009 AZZ019-151815- /O.NEW.KTWC.HW.W.0001.090415T2100Z-090416T0300Z/ /O.EXT.KTWC.WI.Y.0010.090415T1700Z-090415T2100Z/ NORTHERN GREENLEE COUNTY- 303 AM MST WED APR 15 2009 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 2 PM MST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 2 PM MST THIS AFTERNOON. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO THE AREA TODAY. WINDS WILL INCREASE THROUGH THE MORNING AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON THROUGH THE DAY. EVEN STRONGER WIND SPEEDS OF 40 MPH OR HIGHER WITH BRIEF GUSTS IN EXCESS OF 55 MPH WILL BE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING IN THE VICINITY OF SHOWERS...AND THROUGH FAVORED MOUNTAIN PASSES OR ALONG RIDGETOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ030-035-151815- /O.NEW.KTWC.HW.W.0001.090415T2100Z-090416T0300Z/ /O.CON.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SIERRA VISTA 303 AM MST WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR EASTERN GRAHAM AND EASTERN COCHISE COUNTIES... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA TODAY. WINDS WILL INCREASE BY MID TO LATE MORNING AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON ACROSS THE AREA AS WELL. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. EVEN STRONGER WINDS WILL DEVELOP ACROSS PARTS OF EASTERN GRAHAM AND EASTERN COCHISE COUNTIES LATER IN THE AFTERNOON AND EVENING. SUSTAINED WINDS AT OR ABOVE 40 MPH WITH BRIEF GUSTS IN EXCESS OF 55 MPH WILL BE POSSIBLE IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ029-151815- /O.EXA.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ SOUTHEAST PINAL COUNTY- INCLUDING THE CITY OF...ORACLE 303 AM MST WED APR 15 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA TODAY. WINDS WILL INCREASE BY MID TO LATE MORNING AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON ACROSS THE AREA AS WELL. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ033-034-151815- /O.CON.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- INCLUDING THE CITIES OF...TUCSON...NOGALES 303 AM MST WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA TODAY. WINDS WILL INCREASE BY MID TO LATE MORNING AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON ACROSS THE AREA AS WELL. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KTWC 151629 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 929 AM MST WED APR 15 2009 AZZ019-152200- /O.CON.KTWC.HW.W.0001.090415T2100Z-090416T0300Z/ /O.CON.KTWC.WI.Y.0010.090415T1700Z-090415T2100Z/ NORTHERN GREENLEE COUNTY- 929 AM MST WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO THE AREA THROUGH THIS EVENING. WINDS WILL INCREASE THROUGH EARLY AFTERNOON AND REACH SPEEDS OF 35 TO 45 MPH. WIND GUSTS BETWEEN 50 AND 65 MPH ARE LIKELY...ESPECIALLY THIS AFTERNOON AND EARLY THIS EVENING IN THE VICINITY OF SHOWERS...AND THROUGH FAVORED MOUNTAIN PASSES OR ALONG RIDGE TOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ030-035-152200- /O.CON.KTWC.HW.W.0001.090415T2100Z-090416T0300Z/ /O.CON.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SIERRA VISTA 929 AM MST WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR EASTERN SECTIONS OF GRAHAM AND COCHISE COUNTIES... A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA THROUGH THIS EVENING. WINDS WILL INCREASE THROUGH EARLY AFTERNOON AND REACH SPEEDS OF 25 TO 35 MPH IN MOST AREAS WITH SPEEDS OVER 40 MPH LIKELY NEAR THE NEW MEXICO BORDER. WIND GUSTS OF 50 TO 60 MPH WILL ALSO OCCUR. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ032-152200- /O.EXA.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ TOHONO OODHAM NATION- INCLUDING THE CITY OF...SELLS 929 AM MST WED APR 15 2009 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA THROUGH EARLY EVENING. WINDS WILL INCREASE THROUGH EARLY AFTERNOON AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 40 TO 50 MPH WILL BE COMMON ACROSS THE AREA AS WELL. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ029-033-034-152200- /O.CON.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY- INCLUDING THE CITIES OF...ORACLE...TUCSON...NOGALES 929 AM MST WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA THROUGH EARLY EVENING. WINDS WILL INCREASE THROUGH EARLY AFTERNOON AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON ACROSS THE AREA AS WELL. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KD
000 WWUS75 KTWC 152138 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 238 PM MST WED APR 15 2009 AZZ030-035-160300- /O.CON.KTWC.HW.W.0001.000000T0000Z-090416T0300Z/ /O.CON.KTWC.WI.Y.0010.000000T0000Z-090416T0300Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SIERRA VISTA 238 PM MST WED APR 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA THROUGH THIS EVENING. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE COMMON WITH SPEEDS OVER 40 MPH LIKELY NEAR THE NEW MEXICO BORDER. WIND GUSTS OF 50 TO 60 MPH WILL ALSO OCCUR. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ019-160300- /O.CON.KTWC.HW.W.0001.000000T0000Z-090416T0300Z/ NORTHERN GREENLEE COUNTY- 238 PM MST WED APR 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO THE AREA THROUGH THIS EVENING. WINDS OF 30 TO 40 MPH WITH WIND GUSTS BETWEEN 50 AND 60 MPH ARE LIKELY...ESPECIALLY IN THE VICINITY OF SHOWERS...AND THROUGH FAVORED MOUNTAIN PASSES OR ALONG RIDGE TOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ029-032>034-160300- /O.CON.KTWC.WI.Y.0010.000000T0000Z-090416T0300Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- INCLUDING THE CITIES OF...ORACLE...SELLS...TUCSON...NOGALES 238 PM MST WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA THROUGH EARLY EVENING. WINDS OF 25 TO 35 MPH WITH WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON ACROSS THE AREA. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KD
000 WWUS75 KTWC 160255 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 755 PM MST WED APR 15 2009 AZZ030-035-160400- /O.CAN.KTWC.HW.W.0001.000000T0000Z-090416T0300Z/ /O.CAN.KTWC.WI.Y.0010.000000T0000Z-090416T0300Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SIERRA VISTA 755 PM MST WED APR 15 2009 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON WILL EXPIRE THE WIND ADVISORY AND HIGH WIND WARNING AT 8 PM MST. WINDS HAVE BEGUN RELAXING ACROSS SOUTHEAST ARIZONA THIS EVENING. GUSTY NORTHWEST WINDS WILL CONTINUE FOR THE NEXT 1 TO 2 HOURS FOR SOME LOCATIONS...BUT WINDS ARE EXPECTED TO CONTINUE WEAKENING DURING THE EVENING HOURS. THEREFORE...THE WIND ADVISORY AND HIGH WIND WARNING ARE BEING ALLOWED TO EXPIRE. $$ AZZ019-160400- /O.CAN.KTWC.HW.W.0001.000000T0000Z-090416T0300Z/ NORTHERN GREENLEE COUNTY- 755 PM MST WED APR 15 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON WILL EXPIRE THE HIGH WIND WARNING AT 8 PM MST. WINDS HAVE BEGUN RELAXING ACROSS SOUTHEAST ARIZONA THIS EVENING. GUSTY NORTHWEST WINDS WILL CONTINUE FOR THE NEXT 1 TO 2 HOURS FOR SOME LOCATIONS...BUT WINDS ARE EXPECTED TO CONTINUE WEAKENING DURING THE EVENING HOURS. THEREFORE...THE HIGH WIND WARNING IS BEING ALLOWED TO EXPIRE AT 8 PM MST. $$ AZZ029-032>034-160400- /O.CAN.KTWC.WI.Y.0010.000000T0000Z-090416T0300Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- INCLUDING THE CITIES OF...ORACLE...SELLS...TUCSON...NOGALES 755 PM MST WED APR 15 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON WILL EXPIRE THE WIND ADVISORY AT 8 PM MST. WINDS HAVE BEGUN RELAXING ACROSS SOUTHEAST ARIZONA THIS EVENING. GUSTY NORTHWEST WINDS WILL CONTINUE FOR THE NEXT 1 TO 2 HOURS FOR SOME LOCATIONS...BUT WINDS ARE EXPECTED TO CONTINUE WEAKENING DURING THE EVENING HOURS. THEREFORE...THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE AT 8 PM MST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 14, 1:45 PM MST, 4 minutes earlier.
Area forecast discussion, Apr 14, 1:45 PM MST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 145 PM MST TUE APR 14 2009 .SYNOPSIS...THE NEXT PACIFIC STORM SYSTEM WILL CROSS THE GREAT BASIN TONIGHT AND WEDNESDAY...THEN MOVE ACROSS THE FOUR CORNERS AREA THURSDAY. ANOTHER ROUND OF STRONG WINDS WILL RESULT ACROSS SOUTHEAST ARIZONA WEDNESDAY. COOLER AIR WILL INVADE THE AREA BY LATE WEDNESDAY WITH BELOW NORMAL TEMPERATURES FORECAST THURSDAY. AN ISOLATED RAIN OR SNOW SHOWER IS POSSIBLE FOR AREAS NORTHEAST OF THE TUCSON METRO AREA FOR MUCH OF THE PERIOD. BY THE WEEKEND A STRONG RIDGE OF HIGH PRESSURE WILL BUILD OVER SOUTHEAST ARIZONA...BRINGING MUCH WARMER TEMPERATURES WHICH WILL PERSIST INTO NEXT WEEK. && .DISCUSSION...WINDS STILL SHOWING AN INCREASING TREND THIS AFTERNOON BUT EXPECT THEY SHOULD REMAIN BELOW ADVISORY CRITERIA. HOWEVER THAT IS NOT LIKELY TO BE THE CASE WEDNESDAY AS MID LEVEL WIND MAX ON SOUTH SIDE OF LOW PRESSURE CROSSES SE AZ. 40 TO 50 KNOTS AT 700 MB AND 65 TO 85 KNOTS AT 500 MB TO CROSS AREA AHEAD OF AND IN CONJUNCTION WITH FROPA. EXPECT MOMENTUM TRANSFER TO SURFACE TO BE OPTIMIZED DUE TO STEEP LAPSE RATES CORRESPONDING TO PEAK DIURNAL HEATING. GUIDANCE WIND SPEEDS SUSPICIOUSLY LOW BUT HAVE BUMPED UP IN FORECAST TO WIND ADVISORY CRITERIA. HIGH WIND WARNING SUSTAINED OR GUSTS NOT OUT OF THE QUESTION...ESPECIALLY IN FAR SOUTHEAST. HIGHER GUSTS ALSO POSSIBLE IN ANY SHOWERS THAT MAY DEVELOP FROM TUCSON NORTHEASTWARD. DESPITE FAIRLY WIDESPREAD RAIN SATURDAY HAVE INCLUDED MENTION OF BLOWING DUST IN ALL AREAS. ESSENTIALLY WENT WITH GUIDANCE TEMPS THROUGH PERIOD WITH MINOR MODIFICATIONS. FOR EXAMPLE...TEMPS COULD BE HELD UP BY WINDS TONIGHT. DIFFICULT TO ARGUE ONE SIDE OR THE OTHER WEDNESDAY AS COLD ADVECTION VERSUS MIXING ALWAYS MAKES FOR A TOUGH CALL. TENDED TO TREND SLIGHTLY BELOW GUIDANCE WED NGT AND THU THOUGH ONCE COOLER AIR IS FIRMLY IN PLACE AND WINDS BEGIN TO SUBSIDE. THAT LOW WILL BOTTOM OUT...AND HANG OUT...OVER NEW MEXICO THURSDAY AND FRIDAY WHICH WILL KEEP US ON THE COOL SIDE OF GUIDANCE FRIDAY. HOWEVER...BY LATE IN THE WEEKEND...HIGH AMPLITUDE HIGH PRESSURE WILL BUILD OVER THE WESTERN US BRINGING ON THE HEAT...KD && .FIRE WEATHER...AN AREA OF LOW PRESSURE NOW ACROSS THE PACIFIC NORTHWEST AND EXTENDING INTO NORTHERN CALIFORNIA WILL CONTINUE TO MOVE SOUTHEAST INTO THE GREAT BASIN TONIGHT INTO WEDNESDAY. THIS STORM SYSTEM WILL CONTINUE TO RESULT IN BREEZY CONDITIONS THIS AFTERNOON WITH WIND SPEEDS UP TO 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH ESPECIALLY ACROSS CENTRAL AND WESTERN PIMA COUNTY...SANTA CRUZ AND COCHISE COUNTY. THUS...A RED FLAG WARNING CONTINUES THIS AFTERNOON BELOW 6000 FEET FOR ALL OF SOUTHEAST ARIZONA. MARGINAL MINIMUM RELATIVE HUMIDITY AND FUEL MOISTURES WILL RESULT IN AREAS ABOVE 6000 FEET BEING KEPT OUT OF THE WARNING. AS THE STORM SYSTEM MOVES INTO THE GREAT BASIN...THE GRADIENT WILL BECOME EVEN TIGHTER RESULTING IN STRONGER WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. A COLD FRONTAL PASSAGE WILL ALSO RESULT IN DAYTIME TEMPERATURES ABOUT 10 DEGREES COOLER TODAY KEEPING RELATIVE HUMIDITY VALUES ABOVE THE 15 PERCENT THRESHOLD FOR MOST AREAS. HOWEVER...THE COOLER AIR WILL BE A BIT SLOWER TO REACH PORTIONS OF SOUTHERN GRAHAM...EASTERN PIMA...SANTA CRUZ AND COCHISE COUNTIES WITH MINIMUM RELATIVE HUMIDITY VALUES EXPECTED TO BE NEAR OR JUST UNDER 15 PERCENT. THUS...THE FIRE WEATHER WATCH FOR THURSDAY AFTERNOON WILL BE CONTINUED FOR FIRE WEATHER ZONE 148. && .AVIATION...SCATTERED TO OCCASIONALLY BROKEN MID AND HIGH LEVEL CLOUDS ABOVE 12K FT AGL WILL CONTINUE INTO EARLY MORNING WEDNESDAY. AS MORE LOWER LEVEL MOISTURE MOVES IN OVERNIGHT INTO THE EARLY MORNING HOURS SCATTERED CLOUDS AT 4-6K FT AGL WILL DEVELOP. A STRONG STORM SYSTEM NOW ACROSS THE PACIFIC NORTHWEST INTO NORTHERN CALIFORNIA WILL BRING STRONG AND GUSTY SOUTHWEST WINDS BETWEEN 15 AND 25 KTS THIS AFTERNOON WITH GUSTS TO 35 KTS. SOUTHWESTERLY WINDS WILL DIMINISH AFTER 15/03Z WITH WIND SPEEDS LESS THAN 15 KTS OVERNIGHT. HOWEVER...AS THE STORM SYSTEM MOVES INTO THE GREAT BASIN...WIND SPEEDS OF 25 TO 35 KTS WITH GUSTS TO 45 KTS ARE EXPECTED BY MIDDAY WEDNESDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .TWC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM MST THIS EVENING FOR AZZ146>148 BELOW 6000 FEET. FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR AZZ148. WIND ADVISORY FROM 10 AM TO 8 PM MST WEDNESDAY FOR AZZ019-030- 033>035. && WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 14, 3:08 AM MST, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 308 AM MST TUE APR 14 2009 AZZ030-033>035-142100- UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- 308 AM MST TUE APR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY A FIRE WEATHER RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS AND LOW HUMIDITY VALUES FROM 1PM THROUGH 7PM MST THIS EVENING BELOW 6000 FEET. STRONG AND GUSTY WINDS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON AND EVENING FOR MORE STRONG WINDS AND CONTINUED DRY CONDITIONS. THE WIND MAY ALSO PRODUCE AREAS OF BLOWING DUST...ESPECIALLY IN DUST PRONE CORRIDORS OF INTERSTATE 10. IMPROVING CONDITIONS IN TERMS OF LESS WIND CAN BE ANTICIPATED THURSDAY AND MORE SO FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031-032-142100- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 308 AM MST TUE APR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY A FIRE WEATHER RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS AND LOW HUMIDITY VALUES FROM 1PM THROUGH 7PM MST THIS EVENING. STRONG AND GUSTY WINDS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG AND GUSTY WINDS CAN BE EXPECTED AGAIN WEDNESDAY. THE WIND MAY ALSO PRODUCE AREAS OF BLOWING DUST...ESPECIALLY IN DUST PRONE CORRIDORS. IMPROVING CONDITIONS IN TERMS OF LESS WIND CAN BE ANTICIPATED THURSDAY AND MORE SO FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-142100- NORTHERN GREENLEE COUNTY- 308 AM MST TUE APR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY A FIRE WEATHER RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS AND LOW HUMIDITY VALUES FROM 1PM THROUGH 7PM MST THIS EVENING BELOW 6000 FEET. STRONG AND GUSTY WINDS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING HOURS. THE WIND WILL BE FOLLOWED BY A CHANCE OF RAIN AND SNOW SHOWERS LATER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STILL LOOKING AT GUSTY WINDS AND A CHANCE OF SHOWERS WEDNESDAY AND WEDNESDAY NIGHT. IMPROVING CONDITIONS IN TERMS OF LESS WIND CAN BE ANTICIPATED THURSDAY AND MORE SO FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 5:44 PM MST | Fire Weather Watch | TWC | 9 hr | |
| Apr 14, 2:51 AM MST | Fire Weather Watch | TWC | 24 hr | |
| Apr 14, 2:51 AM MST | Red Flag Warning | TWC | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.